# SDR DHL2005770006

- Difficulty date: April 12, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF IN CVG FOR TAKEOFF WARNING HORN.  COULD NOT DUPLICATE.  SECOND T/O NORMAL.  RNW 36L, BELOW 10 KTS IAS, 148000 LBS, TEMP 18 DEGREES CELSIUS.  RTO INFO CVG RNWY 36L, LESS THAN 10 KTS IAS, TEMP 18 DEGREES CELSIUS, 148,000 LBS NOTED.  PERFORMED T/O WARNING SYS TEST PER B727 MM 31-26-0, OPS CHECK GOOD.
